# SDR RAIA960325

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Rt Eng
- Part time: 8,533 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT NR 7034 - RIGHT ENGINE WOULD NOT MAKE TARGET TORQUE.  MAINTENANCE ADJUSTED TORQUE SIGNAL CONDITIONER, PERFORMED GROUND RUNS, OPERATIONAL CHECK GOOD.  (M)
